# SDR UPS06648162

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 28,166 hours, 9,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52177
- Condition: Corroded
- Location: Bs 1461-1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO FLOOR SUPPORT STRUCTURE HAS CORROSION AROUND THE UPPER AND LOWER SURFACE OF NUMEROUS FASTENER HOLES FROM BS 1461 TO BS 1518, RBL 89.  REMOVED CORROSION BY MECHANICAL MEANS-AREAS "IN LIMITS" WERE ALODINED, PRIMED, AND PAINTED AREAS "OUT OF LIMITS".  REMOVED AND REPLACED SEAT TRACK BS 1363-1505 RBL 89 AND TRANS PLATE BS 1505-1518 RBL 89 WL.200 TRANS PLATE P/N 146T5204-10.
